Donate $125 and get a fantastic hand-made glass molecule.
(Choose from chemicals like serotonin, caffeine, mescaline, DMT, or MDMA!)
Strangeland with No Friends
Gabapentin, Tramadol & Lorazepam
by Impreza22B
Citation:   Impreza22B. "Strangeland with No Friends: An Experience with Gabapentin, Tramadol & Lorazepam (ID 44884)". Erowid.org. Mar 1, 2007. erowid.org/exp/44884

 
DOSE: 1000 mg oral Pharms - Gabapentin (pill / tablet)
  10 mg oral Pharms - Tramadol (pill / tablet)
  1.0 mg oral Pharms - Lorazepam (pill / tablet)

BODY WEIGHT: 125 lb


One day I decided I should take the rest of my pill stash since it was turning out to be a boring and miserable day. I had much more Gabapentin, but my Tramadol and especially my Lorazepam supplies were dwindling (I had maybe 5 or 6 Tramadols left and 1 Lorazepam left). I decided to take 7 100mg Gabapentin, 1 10mg Tramadol, and the last 1mg Lorazepam I had. I've already taken massive amounts of Gabepentin and moderate dosages of Tramadol and Lorazepam, so I knew what to expect.

I downed the pills with the aid of some water, and within 10 minutes I began to feel a little different. 30 minutes later (while I was watching the Matrix)the effects began to kick in, and I was feeling pretty good. I began to become much more compassionate and loving, but at the same time I became a little bit moody. Fortunately the people watching the movie- who had no knowledge of my pill popping- never really spoke, so I did not react strangely in any manner. As the movie progressed, the high was there but was just there. I wasnít as high as I was expecting to be, so I went to my back room and popped 3 more Gabapentin.

I knew that it usually takes a couple hours at least for the Gabapentin to kick in, but I knew 3 more wouldnít do any harm (Iíve taken well over 1000mg in one day before... one time a friend and I took over 40 pills in a matter of a day or two). By the time the movie ended (2 hours later) the Tramadol and Lorazepam already reached its peak and were coming down, but the Gabapentin was just beginning to affect me.

I remember being just as loving and compassionate, but more moody. Fortunately I was high enough to where I didnít react quickly, so the moodiness really didnít matter. Strangely my walking became slightly impaired, with the occasional stumble here and there. Still, it is easy to play sober while on these pills. About an hour later I became energetic for some sort of reason, and I began throwing pillows and stuff like that just to get the energy out of me. It worked, as I came back to my normal high state, but doing this left me feeling sick for about 30 minutes. Around 8:30pm I decided to go to bed, so I did (remember, Gabapentin highs are long in duration and it takes at least 2-3 hours to get high). I put Fear and Loathing in Las Vegas in my DVD player and started watching it. The thing is, it was fairly hard for my eyes to concentrate on the television, so I decided I should just go to sleep. Here's the strange part.
When I closed my eyes, almost instantly I was in a half sleep half awake state of mind. I was having these intense, crazy dreams that were influenced by the sounds the movie on the television was making. For instance, Johnny Depp going to the hotel and acting erratically somehow caused me to dream this shadow of a baseball player to start swinging his/her bat at me.

I remember moving around in my bed, but I just continued dreaming like this until around 9pm when I woke up out of this crazy dreaming. I decided I should go write an e-mail to an ex-girlfriend, asking if we should just be friends. Before I go further, pills increase your emotions to an almost dangerous point sometimes, as I learned by asking this girl out, which was not a good thing to do. Anyway, my eyes became more sensitive to light and the stumbling still occurred every now and then (I was still quite high). This high was a strange one. It was not as intense as say a Hydrocodone high, and is not as recreational as that kind of a high.

After writing the e-mail I went back to bed and went to sleep easily (usually it takes a long time for me to go to sleep). I woke up the morning after in a slight daze, and my eyes had a hard time concentrating on a singular object. This went away about 10 minutes after I woke up.

Overall it was an interesting and very strange experience. Gabapentin does give a good high though, but my latest experience with it is definitely different than those I've had before (the ones before were much more pleasant and less strange). It also takes quite a while to get high on Gabapentins, at least 2 hours to really get high on them. It is usually a pleasant high, almost exactly like those of Hydrocodones and Xanaxs, but this latest experience was just plain different.

Exp Year: 2005ExpID: 44884
Gender: Male 
Age at time of experience: Not Given 
Published: Mar 1, 2007Views: 41,119
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]

Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults